Characteristic values associated with a class of nonlinear second-order differential equations

Zeev Nehari Carnegie Institute of Technology, Pittsburgh, U.S.A.

TBD mathscidoc:1701.331209

Acta Mathematica, 105, (3), 141-175, 1960.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 278 downloads ] [ 0 comments ]
@inproceedings{zeev1960characteristic,
  title={Characteristic values associated with a class of nonlinear second-order differential equations},
  author={Zeev Nehari},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156604725918},
  booktitle={Acta Mathematica},
  volume={105},
  number={3},
  pages={141-175},
  year={1960},
}
Zeev Nehari. Characteristic values associated with a class of nonlinear second-order differential equations. 1960. Vol. 105. In Acta Mathematica. pp.141-175. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156604725918.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved